# SDR DALA13047839013

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 51,134 hours, 40,681 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, FLIGHT CREW DETECTED A BURNING ODOR.    NO SMOKE NOTED.  ODOR DISSAPATED AFTER FIVE MINUTES.  FOUND RESIDUAL HYD FLUID NEAR THE APU INLET WITH NO LEAKS FOUND.  THE APU INLET WAS CLEANED AND THE DUCT BURNOUT WAS COMPLETED IAW WC 4950-2215.  THE COALESCER BAGS WERE ALSO REPLACED.  EXCESS PARKER LUBE NOTED ON THE WATER SEPARATOR PACKINGS.  THE WATER SEPARATORS WERE ALSO CLEANED WITH NO FURTHER ODOR NOTED AFTER MX WAS PERFORMED. THE ACFT WAS RETURNED TO SERVICE.
